# SDR CA040910004

- Difficulty date: September 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE RETRACTING FLAPS AFTER TAKEOFF , 'FLAPS' CAUTION ILLUMINATED , FLAP OPERATION STOPPED.AIRCRAFT RETURNED FOR LANDING , FLAP ASSYS INSPECTED FOR OBVIOUS DEFECTS , FLAPSMEASURED FOR POSSIBLE ASSYMETRY , SATISFACTORY.  GROUND RESET FUNCTIONED NORMAL .  AFTER RETURNING TO BASE , FLAP SYSTEM WAS FUNCTION TESTED , A ZERO SET WAS ALSO PERFORMED. NO ADDITIONAL FAULTS DETECTED.
